# SDR FDEA201509102834

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA6722
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1561, RBL 75, SEAT TRACK IS CORRODED.  R & R DAMAGED SECTION OF THE SEAT TRACK.
